top of page

Exclusive Masterclasses

During our event you will have the opportunity to take part in private and sociable

masterclasses with experts. We have one room and 5 slots for our masterclasses with space up to 35 people at any one time. More information on who is holding a masterclass, what time and what room can be can be found below. Your link to our ticket page and masterclass tickets is found here!

Speed tastings with The Wine Hub (20 mins)
13:50 - 14:10, 14:50 - 15:10, 15:50 - 16:10, 17:00 - 17:20, 18:30 - 18:50, 20:00 - 20:20.

The Wine Hub can be found in Stockholm, Malmö, Gothenburg, Umeå and Visby. At their schools you can get education within wines and spirits. At Stockholm Gin Fest they will hold 20 minute speed tastings. By booking a space for the tasting you can sample two gins and learn the differences between them and understand the category a little bit more. The speed tastings will be held at The Wine Hub stand in the main venue.

*Please check when purchasing tickets for the tastings which times your festival ticket is eligible.

As we have a break at 17:00 - 17:30 we recommend all-day ticket holders to book the 17:00 time slot!

Room 1: Chambre Séparée

The Chambre Séparée is conveniently located in the main exhibition hall with our exhibitors. Here, you can sit, learn and taste with the atmosphere of the festival in the background. The room seats up to 35 people.

SwedenRumFest2023_Batch2-24.jpeg

A Swedish journey of Gin with Jens Josefsson
13:00 - 13:50 (50 mins)

Join gin connoisseur Jens Josefsson, author of the book Svensk Gin, on a journey among Swedish gin distilleries. Together, we will taste four different Swedish Gin & Tonics of the highest quality that demonstrate the breadth of Swedish craftsmanship. A tasting, but also a lesson in how to perfect your G&T and take it to new heights.

*To attend this masterclass you will need a valid first session or all-day ticket. Ticket holders for this masterclass will gain access to the festival at 12:45, 15 minutes before we open the doors for the first session at 13:00.

An introduction to Navy Gin with Lars Renbjer
16:00 - 16:50 (50 mins)

Navy Gin, what is it and how does it differ from other gins? We will taste 3 different Navy Gins and two classic drinks based on Navy Gin. The tasting is led by Lars Renbjer who has worked for more than 20 years in the spirits industry and has a special interest in spirits with maritime connections.

*To attend this masterclass you will need a valid first session or all-day ticket. 

A Gin trip to Österlen
17:00 - 17:50 (50 mins)

Welcome to an exciting Masterclass with Richard (Taste.of.gin) and Mats (MatsOlssoncocktails) where we together will put our taste buds to the test by embarking on a journey with Bonalumi Bottlers' gins. You will get to try 2 regular gins and 2 experiments. And with your help, maybe we can find the next product to launch. Before we reach the end of the journey, you will get to make your own Gin and tonic with one of these gins and a tonic of your choice from Åhus tonic. Additionally, we will have a small raffle among the participants for a really cool cap. Don't miss this. So welcome to learn more about Bonalumi Bottlers and their gins."

Then there will also be a juniper distillate for them to taste, just to get a better picture of juniper.

*To attend this masterclass you will need a valid second session or all-day ticket. Second session ticket holders for this masterclass will gain access to the festival at 16:50, 40 minutes before we open the doors for the second session at 17:30.

Brandstar Alliance: The wild, mystical & enchanting Sweden
17:30 - 18:20 (50 mins)

An exciting masterclass where you will meet Steven Kautzky Andersson and Catherine Engelbrekt, the founders of the niche beverage company BrandStar Alliance. They are, among other things, behind the internationally acclaimed and award-winning GIN trilogy Outstanding, Star Clear, and Supermoon, as well as the exclusive aged Wildcat By Sweden. On this occasion, they will present five different beverages and launch their new characterful "BlackStar by Sweden", an aged and limited edition, which will be released in 10-liter barrels, in 20 copies.

*To attend this masterclass you will need a valid second session or all-day ticket. Second Session ticket holders for this masterclass will gain access to the festival at 17:15, 15 minutes before we open the doors for the second session at 17:30.

Have an idea for an event or tasting?...

We are flexible and open to ideas for future collaborations, events and private or corporate tastings!

bottom of page